Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Trace class perturbations of isometries and unitary dilations
HTML articles powered by AMS MathViewer

by Richard W. Carey PDF
Proc. Amer. Math. Soc. 45 (1974), 229-234 Request permission

Abstract:

Let $U$ and $V$ be isometries acting on a Hilbert space. If $U - V$ belongs to the trace class we show that the absolutely continuous parts of the corresponding minimal unitary dilations are unitarily equivalent.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A40
  • Retrieve articles in all journals with MSC: 47A40
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 229-234
  • MSC: Primary 47A40
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0358399-5
  • MathSciNet review: 0358399